# SDR USAAF97058

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11358
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Condition: Sticking
- Location: Rudder
- Stage of operation: CL
- Nature of condition: O, J
- Precautionary procedure: A

## Discrepancy

PIT/CRW - FLT 1017 - ON CLIMB-OUT FROM PIT, 'RUDDER 2' FAULT ILLUMINATED.  WHILE GOING THROUGH APPROPRIATE CHECK LIST, 'RUDDER 1' FAULT ILLUMINATED,  AUTOPILOT DISENGAGED, AND 'STAB TRIM' FAULT ILLUMINATED.  CREW ELECTED TO RETURN TO PIT BECAUSE CRW IS A NON-MAINTENANCE STATION.  FLIGHT LANDED PIT WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED A RUDDER STICKING SWITCH TEST.  TESTED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
